Proceedings of the Japan Academy, Series A, Mathematical Sciences

Centralizers of Galois representations in pro-l pure sphere braid groups

Hiroaki Nakamura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 6 (1991), 208-210.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512053

Digital Object Identifier
doi:10.3792/pjaa.67.208

Mathematical Reviews number (MathSciNet)
MR1120518

Zentralblatt MATH identifier
0756.14007

Subjects
Primary: 14F35: Homotopy theory; fundamental groups [See also 14H30]
Secondary: 11R32: Galois theory

Citation

Nakamura, Hiroaki. Centralizers of Galois representations in pro-l pure sphere braid groups. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 6, 208--210. doi:10.3792/pjaa.67.208. https://projecteuclid.org/euclid.pja/1195512053


Export citation

References

  • [1] G. V. Belyi: On galois extensions of a maximal cyclotomic field. Math. USSR Izvestija, 14-2, 247-256 (1980).
  • [2] F. A. Bogomolov: Brauer groups of fields of invariants of algebraic groups. Math. USSR Sb., 66-1, 285-299 (1990).
  • [3] A. Grothendieck: Esquisse d'un programme (1984) (preprint).
  • [4] Y. Ihara: On Galois representations arising from towers of covering of P1- 0,1, oo. Invent. Math., 86, 427-459 (1986).
  • [5] Y. Ihara: Automorphisms of pure sphere braid groups and Galois representations. The Grothendieck Festschrift, vol. II. Birkhauser, pp. 353-374 (1990).
  • [6] N. V. Ivanov: Algebraic properties of mapping class groups of surfaces. Geometric and Algebraic Topology. Banach Center PubL, pp. 15-35 (1986).
  • [7] H. Nakamura: Galois rigidity of the etale fundamental groups of punctured projective lines. J. reine angew. Math., 411, 205-216 (1990).
  • [8] H. Nakamura: On galois automorphisms of the fundamental group of the projective line minus three points. Math. Z. (to appear).
  • [9] H. Nakamura: Galois rigidity of pure sphere braid groups, (preprint Univ. of Tokyo, January, 1991).
  • [10] H. Nakamura: On Galois rigidity of sphere braid groups. RIMS kokyuroku (to appear) (in Japanese).
  • [11] T. Oda: Etale homotopy type of the moduli spaces of algebraic curves (preprint).
  • [12] A. N. Parshin: Finiteness theorems and hyperbolic manifolds. The Grothendieck Festschrift, vol. III. Birkhauser, pp. 163-178 (1990).
  • [13] T. Terada: Quelques Proprietes Geometriques du Domaine de Fi et le Groupe de Tresses Colorees. Publ. RIMS, Kyoto Univ., 17, 95-111 (1981).